# SDR FDEA200902190584

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,820 hours, 36,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545721
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING RT FUSELAGE SKIN BS 675 BETWEEN STR 22R AND STR 23R.  CUT-OUT DAMAGE AREA IAW SRM 53-30-3 FIG 1.  FABRICATED DOUBLER REPAIR IAW SRM 53-30-3 FIG 1 AND 53-30-2 FIG 2.  TREATED AND PRIMED NEW PARTS IAW SRM 51-10-2.  INSTALLED PARTS IAW SRM 51-30-2 AND 53-30-3 FIG 1.
